# SDR SWAA2022022137371

- Difficulty date: July 10, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 21,120 hours, 9,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR TO SIDEWALL CAPSTRIP LABELED #2 R/H IS CORRODED / FWD CARGO PIT REMOVED CORROSION #2 R/H CAP STRIP ORIG 'T' .063 LOSS .014 REMAINING .049 OUT OF LIMITS RECEIVED NEW CAP STRIP P/N 453A1611-17 IAW AIPC 25-52-10-03 IT 370 A TAG # WN7173 53-00-53-1A-2.
